# SDR AALA20101013DFW02

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 48,363 hours, 6,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREW REST AFT CLOSET ESCAPE PATH LIGHT WIRES EXPOSED.  INSTALLED ESCAPE PATH LIGHT WIRE COVER AT MAIN DECK CREW REST AFT CLOSET.  OPS CHECKED NORMAL.
